Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 186, NWS North Platte, NE

June 18, 2008Frontier County, Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 18, 2008, 4:09 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2008, 4:09 PM CDT (21:09 UTC)
Expired
Jun 18, 2008, 5:15 PM CDT
In force
66 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 156 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:23 PM CDTHAIL 15 N Maywood, NE
Jun 18, 4:37 PM CDTHAIL 0.7511 Ne Hayes Center, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:19 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 18, 4:02 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
306 J/kg
Mixed-layer CIN
-452 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 182110
SVRLBF
NEC063-085-111-182215-
/O.NEW.KLBF.SV.W.0186.080618T2109Z-080618T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF CURTIS...
  NORTHERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 515 PM CDT

* AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WELLFLEET...OR 14 MILES WEST OF CURTIS...AND
  MOVING SOUTHEAST AT 39 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAYWOOD BY 420 PM CDT...
  7 MILES SOUTHWEST OF HANSEN MEMORIAL RESERVE STATE WILDLIFE
  MANAGEMENT AREA BY 425 PM CDT...
  CURTIS BY 430 PM CDT...
  8 MILES SOUTHWEST OF MOOREFIELD BY 435 PM CDT...
  STOCKVILLE BY 445 PM CDT...
  7 MILES NORTHEAST OF MEDICINE CREEK RESERVOIR STATE RECREATION AREA
  BY 500 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR WESTERN NEBRASKA.

LAT...LON 4063 10127 4098 10110 4074 10020 4070 10020
      4070 10006 4067 9997 4044 9997 4044 9999
      4043 10007 4036 10007 4034 10009 4033 10026
TIME...MOT...LOC 2109Z 295DEG 34KT 4069 10076

$$

POWER
4 follow-up statements
000 
WWUS53 KLBF 182137
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
437 PM CDT WED JUN 18 2008

NEC063-085-111-182215-
/O.CON.KLBF.SV.W.0186.000000T0000Z-080618T2215Z/
LINCOLN NE-HAYES NE-FRONTIER NE-
437 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR FRONTIER...NORTHERN HAYES AND SOUTHERN LINCOLN COUNTIES...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR CURTIS...MOVING SOUTHEAST AT 39
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STOCKVILLE BY 445 PM CDT...
  HIGHWAY 18 MILE MARKER 20 BY 455 PM CDT...
  7 MILES NORTHEAST OF MEDICINE CREEK RESERVOIR STATE RECREATION AREA
  BY 500 PM CDT...
  HIGHWAY 18 MILE MARKER 30 BY 510 PM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR WESTERN NEBRASKA.

LAT...LON 4063 10127 4098 10110 4074 10020 4070 10020
      4070 10006 4067 9997 4044 9997 4044 9999
      4043 10007 4036 10007 4034 10009 4033 10026
TIME...MOT...LOC 2137Z 295DEG 34KT 4058 10045

$$

POWER
000 
WWUS53 KLBF 182148
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
448 PM CDT WED JUN 18 2008

NEC063-085-111-182215-
/O.CON.KLBF.SV.W.0186.000000T0000Z-080618T2215Z/
LINCOLN NE-HAYES NE-FRONTIER NE-
448 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR FRONTIER...NORTHERN HAYES AND SOUTHERN LINCOLN COUNTIES...

AT 445 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
STOCKVILLE...OR 10 MILES SOUTHEAST OF CURTIS...MOVING SOUTHEAST AT 39
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 18 MILE MARKER 20 BY 455 PM CDT...
  7 MILES NORTHEAST OF MEDICINE CREEK RESERVOIR STATE RECREATION AREA
  BY 500 PM CDT...
  HIGHWAY 18 MILE MARKER 30 BY 510 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR WESTERN NEBRASKA.

LAT...LON 4063 10127 4098 10110 4074 10020 4070 10020
      4070 10006 4067 9997 4044 9997 4044 9999
      4043 10007 4036 10007 4034 10009 4033 10026
TIME...MOT...LOC 2148Z 295DEG 34KT 4053 10033

$$

POWER
000 
WWUS53 KLBF 182202
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
502 PM CDT WED JUN 18 2008

NEC063-085-111-182215-
/O.CON.KLBF.SV.W.0186.000000T0000Z-080618T2215Z/
LINCOLN NE-HAYES NE-FRONTIER NE-
502 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR FRONTIER...NORTHERN HAYES AND SOUTHERN LINCOLN COUNTIES...

AT 458 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR HIGHWAY 18
MILE MARKER 20...OR 18 MILES SOUTHEAST OF CURTIS...MOVING SOUTHEAST
AT 39 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 18 MILE MARKER 30 BY 510 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR WESTERN NEBRASKA.

LAT...LON 4063 10127 4098 10110 4074 10020 4070 10020
      4070 10006 4067 9997 4044 9997 4044 9999
      4043 10007 4036 10007 4034 10009 4033 10026
TIME...MOT...LOC 2202Z 295DEG 34KT 4047 10017

$$

POWER
000 
WWUS53 KLBF 182215
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 PM CDT WED JUN 18 2008

NEC063-085-111-182224-
/O.EXP.KLBF.SV.W.0186.000000T0000Z-080618T2215Z/
LINCOLN NE-HAYES NE-FRONTIER NE-
514 PM CDT WED JUN 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR FRONTIER...NORTHERN HAYES AND
SOUTHERN LINCOLN COUNTIES WILL EXPIRE AT 515 PM CDT/415 PM MDT/...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR WESTERN NEBRASKA.

LAT...LON 4063 10127 4098 10110 4074 10020 4070 10020
      4070 10006 4067 9997 4044 9997 4044 9999
      4043 10007 4036 10007 4034 10009 4033 10026
TIME...MOT...LOC 2214Z 295DEG 34KT 4042 10004

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:07 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 18, 4:07 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 PM CDT WED JUN 18 2008

.UPDATE...
GRIDS AND TEXT PRODUCTS UPDATED FOR TORNADO WATCH FOR SOUTHERN
THREE COUNTIES IN FORECAST AREA. OTHERWISE FORECAST ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 234 PM CDT WED JUN 18 2008/

SYNOPSIS...

H5 LOW LOCATED NEAR VANCOUVER WITH H5 HIGH OVER DESERT SOUTHWEST
WITH ASSOCIATED RIDGE THROUGH THE NORTHERN PLAINS INTO CENTRAL
CANADA. H5 LOW CENTERED OVER NEW YORK. NEXT WAVE TO AFFECT FORECAST
AREA DRIVING INTO WESTERN WYOMING THIS MORNING AS SEEN IN IR. ASSOCIATED
RADAR ECHOES FROM MOBRIDGE TO CUSTER TO CHEYENE AS SEEN IN NATIONAL
MOSIAC. AT THE SURFACE LOW PRESSURE OVER COLORADO WITH TROUGH AXIS
FROME EASTERN WYOMING INTO SOUTHWEST KS. COLD FRONTAL BOUNDARY FROM
SOUTHEAST MT TO SOUTHERN IDAHO.

DISCUSSION...

MODELS DIFFERING ON EVOLUTION OF CONVECTIVE COMPLEXES THIS EVENING.
ATMOSPHERE VOLATILE. PWS AROUND AN INCH OVER NEBRASKA INTO KANSAS.
NORTH PLATTES 12Z SOUNDING -8 WITH 3200 J/KG CAPES. LOOKS TO BE
EARLY SHOW CONTINUING INTO THE NIGHT. NUMEROUS BOUNDARIES ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA TODAY LEFT OVER FROM CONVECTION
LAST NIGHT. THURSDAY TO BE A CONTINUATION OF WEDNESDAY WITH A BLEND
FOR THE FORECAST. FRIDAY AS BOUNDARY OVER KANSAS WITH SURFACE HIGH
OVER HEAD SYSTEMS TO BE SHUNTED FURTHER SOUTH.

EXTENDED...SATURDAY THROUGH WEDNESDAY

EXTENDED MODELS IN FAIR AGREEMENT THROUGH THE WEEKEND THEN DIVERGE
WITH SOLUTIONS THROUGH MID WEEK AT LEAST FOR THE NORTHERN PLAINS.
ECMWF FLATTENS THE RIDGE BECOMING MORE ZONAL AS A STRONG WAVE DRIVES
INTO THE TOP OF THE RIDGE MONDAY TUESDAY TIME FRAME AND AFTER
SHARPENING RIDGE WELL INTO CENTRAL CANADA THROUGH THURSDAY. THE
GFS FLATTENS SOME BUT RETAINS RIDGING THROUGH THE NORTHERN PLAINS
THROUGH THE END OF THE EXTENDED.

MYRIAD OF SHORT WAVES MOVING AROUND THE RIDGE INTO THE NORTHERN
PLAINS EACH DAY WITH ASSOCIATED CONVECTION. TIMING OF WAVES WILL BE
DIFFICULT ENOUGH IN THE NEAR TERM LET ALONE THE EXTENDED. WILL FOCUS
ON THE MAJOR SYSTEMS MONDAY TUESDAY. TEMPERATURES TO BE A BLEND BUT
TRENDING UP TOWARDS THE END OF THE PERIOD.

AVIATION...

THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS EVENING WITH THE
POTENTIAL FOR STORMS TO MOVE ACROSS THE KLBF AND KVTN TERMINALS. THE
GREATEST RISK FOR STORMS APPEARS TO COVER SOUTHWEST NEBRASKA THROUGH
03Z THAT COULD DROP VISIBILITIES AND CEILINGS AT THE KLBF TERMINAL
TO BELOW VFR CONDITIONS OTHERWISE VFR CONDITIONS THROUGH DAYBREAK
THURSDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING
FOR NEZ004-005-022>025-035>037-056>059-094.

TORNADO WATCH UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING FOR
NEZ069>071.

&&

KECK/POWER
Hazardous weather outlook, Jun 18, 3:31 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 PM CDT WED JUN 18 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-191000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
331 PM CDT WED JUN 18 2008 /231 PM MDT WED JUN 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THE ATMOSPHERE REMAINS UNSTABLE WITH AN UPPER LEVEL DISTURBANCE TO
MOVE EAST TO RESULT IN ANOTHER ROUND OF STORMS TONIGHT. THERE IS A
SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT THROUGHOUT THE
OUTLOOK AREA WITH A NUMBER OF BOUNDARIES LINGERING FOR STORMS TO
DEVELOP ON. THE PRIMARY THREAT TONIGHT WILL BE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO FRIDAY AS THE MOIST
AND UNSTABLE ATMOSPHERE REMAINS IN PLACE. SEVERAL UPPER LEVEL
DISTURBANCES WILL TRAVERSE ACROSS THIS UNSTABLE ATMOSPHERE THROUGH
FRIDAY AND SET THE STAGE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT.
THIS ACTIVE PATTERN IS EXPECTED TO WANE SOMEWHAT INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 18, 11:22 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1122 AM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     TSTM WND GST     12 S NORTH PLATTE       40.96N 100.77W
06/17/2008  M59 MPH          LINCOLN            NE   NWS EMPLOYEE

&&

BTAYLOR
Local storm report, Jun 18, 11:30 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1130 AM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     10 NE HAYES CENTER      40.61N 100.89W
06/18/2008  E60 MPH          HAYES              NE   PUBLIC

&&

BTAYLOR
Local storm report, Jun 18, 3:35 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             3 N ELSIE               40.89N 101.39W
06/18/2008  E0.88 INCH       PERKINS            NE   PUBLIC

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:10 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler50 min
Jun 17, 7:14 PM CDTTornado WarningLBFCherry31 min
Jun 17, 7:15 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock45 min
Jun 17, 7:34 PM CDTTornado WarningLBFBrown41 min
Jun 17, 7:42 PM CDTTornado WarningLBFCherry33 min
Jun 17, 7:57 PM CDTSevere Thunderstorm WarningLBFWheeler33 min
Jun 17, 7:57 PM CDTSevere Thunderstorm WarningLBFCherry63 min
Jun 17, 7:59 PM CDTTornado WarningLBFGarfield, Holt46 min
Jun 17, 8:07 PM CDTTornado WarningLBFBrown38 min
Jun 17, 8:17 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan58 min
Jun 17, 8:30 PM CDTSevere Thunderstorm WarningLBFWheeler20 min
Jun 17, 8:41 PM CDTSevere Thunderstorm WarningLBFGarfield34 min
Jun 17, 8:43 PM CDTTornado WarningLBFBrown47 min
Jun 17, 8:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt61 min
Jun 17, 8:59 PM CDTSevere Thunderstorm WarningLBFCherry61 min
Jun 17, 9:06 PM CDTSevere Thunderstorm WarningLBFBrown, Rock39 min
Jun 17, 9:12 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan63 min
Jun 17, 9:16 PM CDTSevere Thunderstorm WarningLBFHolt59 min
Jun 17, 9:21 PM CDTSevere Thunderstorm WarningLBFLoup, Rock39 min
Jun 17, 9:26 PM CDTTornado WarningLBFBlaine, Brown49 min
Jun 17, 9:30 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker60 min
Jun 17, 9:55 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry36 min
Jun 17, 9:55 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup33 min
Jun 17, 10:00 PM CDTSevere Thunderstorm WarningLBFArthur, Garden60 min
Jun 17, 10:13 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker, Logan, McPherson and 1 more62 min
Jun 17, 10:30 PM CDTSevere Thunderstorm WarningLBFKeith45 min
Jun 17, 10:43 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan62 min
Jun 17, 11:11 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins34 min
Jun 17, 11:37 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln53 min
Jun 17, 11:41 PM CDTSevere Thunderstorm WarningLBFLincoln38 min
Jun 18, 3:21 PM CDTSevere Thunderstorm WarningLBFHayes, Keith, Lincoln, Perkins54 min
Jun 18, 4:23 PM CDTTornado WarningLBFFrontier, Hayes37 min
Jun 18, 6:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup33 min
Jun 18, 6:51 PM CDTSevere Thunderstorm WarningLBFCuster24 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.